Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 101, NWS Nashville, TN

June 29, 20154 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 29, 2015, 7:48 PM CDT for 4 counties in Tennessee. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2015, 7:48 PM CDT (00:48 UTC)
Expired
Jun 29, 2015, 8:30 PM CDT
In force
42 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clay County, TN, Fentress County, TN, Overton County, TN, Pickett County, TN

The radar

The Knoxville radar (KMRX), 131 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 8:20 PM CDTTSTM WND DMG9 Ene Livingston, TNSEVERAL REPORTS OF TREES DOWNED IN NORTHEAST OVERTON COUNTY AND NEAR THE OVERTON AND FENTRESS COUNTY LINE. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.8 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1003 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1003 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

462 
WUUS54 KOHX 300048
SVROHX
TNC027-049-133-137-300130-
/O.NEW.KOHX.SV.W.0101.150630T0048Z-150630T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
748 PM CDT MON JUN 29 2015

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CLAY COUNTY IN MIDDLE TENNESSEE...
  FENTRESS COUNTY IN MIDDLE TENNESSEE...
  SOUTHERN PICKETT COUNTY IN MIDDLE TENNESSEE...
  CENTRAL OVERTON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 830 PM CDT

* AT 747 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
  JAMESTOWN...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  JAMESTOWN AROUND 800 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
GRIMSLEY...ALLARDT...PICKETT STATE PARK...CRAWFORD...PALL MALL AND
DALE HOLLOW LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3637 8470 3638 8472 3635 8473 3635 8474
      3634 8474 3633 8477 3630 8480 3629 8487
      3622 8490 3626 8533 3657 8540 3657 8476
      3640 8466
TIME...MOT...LOC 0047Z 277DEG 24KT 3641 8507 

HAIL...1.00IN
WIND...60MPH
 
$$

07
1 follow-up statement
511 
WWUS54 KOHX 300107
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
807 PM CDT MON JUN 29 2015

TNC027-300116-
/O.CAN.KOHX.SV.W.0101.000000T0000Z-150630T0130Z/
CLAY TN-
807 PM CDT MON JUN 29 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLAY COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED. 
MOVED OUT OF THE WARNED AREA THEREFORE THE WARNING HAS BEEN 
CANCELLED.

LAT...LON 3637 8470 3638 8472 3635 8473 3635 8474
      3634 8474 3633 8477 3630 8480 3629 8487
      3622 8490 3626 8533 3647 8538 3650 8473
      3640 8466
TIME...MOT...LOC 0106Z 277DEG 24KT 3639 8491 

$$

TNC049-133-137-300130-
/O.CON.KOHX.SV.W.0101.000000T0000Z-150630T0130Z/
FENTRESS TN-PICKETT TN-OVERTON TN-
807 PM CDT MON JUN 29 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR FENTRESS...SOUTHWESTERN PICKETT AND CENTRAL OVERTON COUNTIES...

AT 806 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER JAMESTOWN...
MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
FENTRESS...SOUTHWESTERN PICKETT AND CENTRAL OVERTON COUNTIES...
INCLUDING THE FOLLOWING LOCATIONS...GRIMSLEY...ALLARDT AND CRAWFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3637 8470 3638 8472 3635 8473 3635 8474
      3634 8474 3633 8477 3630 8480 3629 8487
      3622 8490 3626 8533 3647 8538 3650 8473
      3640 8466
TIME...MOT...LOC 0106Z 277DEG 24KT 3639 8491 

HAIL...1.00IN
WIND...60MPH
 
$$

07

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 7:12 PM CDT, 36 minutes earlier.

Area forecast discussion, Jun 29, 7:12 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
712 PM CDT MON JUN 29 2015

.UPDATE...FOR 00Z AVIATION FORECAST.
&&

.AVIATION UPDATE...00Z AVIATION FORECAST.
OTHER THAN A WEAK UPPER LEVEL DISTURBANCE PASSAGE ACROSS ERN PORTIONS OF
AREA 30/18Z-30/24Z IN UPPER LEVEL TROUGH AMPLIFICATION PATTERN 30/12Z-
30/24Z...SHWR/TSTM DEVELOPMENT SHOULD GENERALLY BE DIURNALLY DRIVEN WITH
LOCAL EFFECTS FROM LOW LEVEL MOISTURE POOLING AND OROGRAPHIC INFLUENCES
PLAYING A MAJOR DEVELOPMENTAL ROLES...ALONG POSSIBLY WITH SUBTLE WEAK
SHORTWAVES PASSAGES IN UPPER LEVEL FLOW. WHAT THIS ADDS UP TO IS...ALTHOUGH
SHWRS/TSTMS COULD DEVELOP AND IMPACT TAF SITES AT ANY TIME/MULTIPLE TIMES
THRU 30/24Z...VERY HARD TO PINPOINT ACTUAL DEVELOPMENTAL AND LOCATION TIMING.
THUS...WILL GO WITH SCT CB'S AROUND 4KFT...SCT AC 10-12 KFT...AND SCT/BKN CI
20-25 KFT...WITH CONVECTION 30/00Z-30/03Z/REDEVELOPING AGAIN 30/18Z-30/24Z.
&&

.PREV DISCUSSION... /ISSUED 536 PM CDT MON JUN 29 2015/

UPDATE...
MADE TWEAK TO TEMP FORECAST FOR TUESDAY FOR ZONE FORECAST
PRODUCT. TWEAKED HRLY TEMP...DEWPOINT...SKY CONDITION...AND
WIND SPEED/DIRECTION GRIDS. OTHERWISE...FORECAST REMAINS ON
TRACK.

PREV DISCUSSION.../ISSUED 324 PM CDT MON JUN 29 2015/

DISCUSSION...
WEAK SURFACE FRONT CONTINUES TO PUSH THROUGH THE MID-SOUTH REGION
WITH BETTER COVERAGE LYING JUST TO THE NORTH OF MIDDLE TENNESSEE.
THIS AREA LIES CLOSER TO THE LOW PRESSURE CENTER...BUT WITH THE
CURRENT INSTABILITY AND AN APPROACHING FRONTAL PASSAGE EXPECT
CHANCES FOR SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS TO
PERSIST THROUGH THIS EVENING AND INTO THE OVERNIGHT HOURS.

WITH THE UPPER TROUGH REMAINING IN PLACE FOR MUCH OF THE WORKWEEK
COVERAGE MAY INTENSIFY SLIGHTLY TOMORROW AFTERNOON ACROSS THE
EASTERN PORTIONS OF THE CWA DUE TO A COMBINATION OF DIURNAL
HEATING AND A WEAK UPPER LEVEL DISTURBANCE. A MARGINAL CHANCE FOR
SEVERE WEATHER IS ANTICIPATED BY SPC... BETTER CHANCES FOR MORE
WIDESPREAD HEAVY RAINFALL WILL COME ON WEDNESDAY THROUGH THURSDAY
MORNING WHEN A STRONGER SHORTWAVE ROTATES THROUGH THE TROUGH AXIS.

THIS SYSTEM APPEARS IT WILL BE ABLE TO TRANSPORT DECENT MOISTURE
FROM THE GULF OF MEXICO...INCREASING PW VALUES TO NEAR 2 INCHES...
AND WITH A MORE PRONOUNCED SURFACE LOW AND A SETUP CONDUCIVE TO
HEAVY RAIN...TOTAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE
POSSIBLE. IN FACT...TOTAL RAINFALL AMOUNTS FOR THE WEEK COULD
EXCEED 4 INCHES FOR SOME AREAS WITH ANOTHER ROUND OF HEAVY RAIN
IS POSSIBLE FRIDAY THROUGH SATURDAY MORNING.

FOR THE 4TH OF JULY WEEKEND...SHOWER CHANCES WILL REMAIN IN THE
FORECAST AS MODEL GUIDANCE IN THE EXTENDED SHOWS ANOTHER SYSTEM
PUSHING THROUGH THE MID-STATE...THOUGH THERE IS THE POSSIBILITY OF
A BREAK IN THE ACTION FOR FIREWORKS FESTIVITIES AS CONFIDENCE IN
TIMING AND PLACEMENT REMAIN ON THE LOW SIDE AT THIS POINT IN THE
FORECAST.
&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      68  87  68  82 /  30  40  20  70
CLARKSVILLE    67  86  68  81 /  30  40  20  70
CROSSVILLE     65  80  64  78 /  30  60  30  60
COLUMBIA       68  87  67  83 /  30  40  20  60
LAWRENCEBURG   68  86  68  84 /  30  40  20  60
WAVERLY        68  86  69  82 /  30  40  20  70
&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

31
Hazardous weather outlook, Jun 29, 4:59 AM CDT, 14 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
459 AM CDT MON JUN 29 2015

TNZ005>011-023>034-056>066-075-077>080-093>095-301000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
459 AM CDT MON JUN 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

HURLEY

In the hours before

Special weather statement, Jun 29, 5:41 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
541 PM CDT MON JUN 29 2015

TNZ009-010-031-292330-
MACON TN-JACKSON TN-CLAY TN-
541 PM CDT MON JUN 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MACON...WESTERN CLAY AND
NORTHERN JACKSON COUNTIES UNTIL 630 PM CDT...

AT 541 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAFAYETTE...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...CELINA...RED BOILING SPRINGS...RED BOILING SPRING...
WHITLEYVILLE...BUGTUSSLE AND MOSS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3661 8548 3642 8556 3654 8616 3664 8614
TIME...MOT...LOC 2241Z 281DEG 21KT 3662 8605

07
Special weather statement, Jun 29, 6:30 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
630 PM CDT MON JUN 29 2015

TNZ008>010-031-300015-
SUMNER TN-MACON TN-JACKSON TN-CLAY TN-
630 PM CDT MON JUN 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR MACON...CLAY...NORTHEASTERN
SUMNER AND NORTHERN JACKSON COUNTIES UNTIL 715 PM CDT...

AT 629 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORMS
NEAR WESTMORELAND...OR 10 MILES NORTHWEST OF LAFAYETTE...MOVING
SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...CELINA...GAINESBORO...PORTLAND...WESTMORELAND...RED
BOILING SPRINGS...RED BOILING SPRING...WHITLEYVILLE...BUGTUSSLE...
BETHPAGE...OAK GROVE AND MOSS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3662 8545 3635 8552 3640 8583 3641 8584
      3646 8618 3649 8620 3649 8624 3646 8624
      3651 8653 3665 8644
TIME...MOT...LOC 2329Z 283DEG 18KT 3660 8619

07
Special weather statement, Jun 29, 6:49 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
649 PM CDT MON JUN 29 2015

TNZ008-026-027-300015-
SUMNER TN-DAVIDSON TN-CHEATHAM TN-
649 PM CDT MON JUN 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEATHAM...NORTHERN
DAVIDSON AND SOUTHWESTERN SUMNER COUNTIES UNTIL 715 PM CDT...

AT 648 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COOPERTOWN...OR 7 MILES NORTHEAST OF ASHLAND CITY...MOVING EAST AT 25
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ASHLAND CITY...MADISON...HENDERSONVILLE...GOODLETTSVILLE...
MILLERSVILLE...COOPERTOWN...LAKEWOOD...RIDGETOP...JOELTON...OLD
HICKORY...NASHVILLE-DAVIDSON (BALANCE)...PLEASANT VIEW...BEAMAN PARK
AND WHITES CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3639 8701 3637 8699 3637 8698 3639 8694
      3639 8689 3637 8688 3637 8686 3638 8686
      3637 8685 3635 8682 3636 8679 3637 8679
      3640 8676 3636 8655 3617 8668 3627 8707
      3641 8704
TIME...MOT...LOC 2348Z 280DEG 21KT 3635 8696

07
Special weather statement, Jun 29, 6:58 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
658 PM CDT MON JUN 29 2015

TNZ010-011-033-034-300045-
OVERTON TN-FENTRESS TN-PICKETT TN-CLAY TN-
658 PM CDT MON JUN 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CLAY...FENTRESS...PICKETT
AND NORTHERN OVERTON COUNTIES UNTIL 745 PM CDT...

AT 657 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CELINA...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LIVINGSTON...JAMESTOWN...BYRDSTOWN...ALLARDT...PALL MALL...DALE
HOLLOW LAKE...STANDING STONE STATE PARK AND PICKETT STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3637 8470 3638 8472 3635 8473 3635 8474
      3634 8474 3633 8477 3630 8480 3629 8487
      3628 8489 3637 8549 3643 8552 3662 8546
      3662 8502 3660 8479 3640 8466
TIME...MOT...LOC 2357Z 279DEG 25KT 3652 8538

07
Special weather statement, Jun 29, 7:03 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
703 PM CDT MON JUN 29 2015

TNZ006-025-026-300045-
MONTGOMERY TN-DICKSON TN-CHEATHAM TN-
703 PM CDT MON JUN 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...NORTHEASTERN DICKSON
AND SOUTHEASTERN MONTGOMERY COUNTIES UNTIL 745 PM CDT...

AT 702 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES SOUTH OF CLARKSVILLE...MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ASHLAND CITY...COOPERTOWN...PLEASANT VIEW...CUNNINGHAM AND CHEATHAM
DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3644 8709 3640 8703 3639 8701 3637 8699
      3637 8698 3638 8696 3638 8694 3639 8694
      3638 8693 3614 8702 3627 8745 3648 8736
TIME...MOT...LOC 0002Z 279DEG 25KT 3636 8730

07
Special weather statement, Jun 29, 7:38 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
738 PM CDT MON JUN 29 2015

TNZ025-026-300130-
DICKSON TN-CHEATHAM TN-
738 PM CDT MON JUN 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEATHAM AND DICKSON
COUNTIES UNTIL 830 PM CDT...

AT 737 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTH OF DICKSON...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DICKSON...ASHLAND CITY...WHITE BLUFF...KINGSTON SPRINGS...PEGRAM...
CHARLOTTE...VANLEER AND SLAYDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3628 8695 3625 8698 3622 8698 3605 8708
      3612 8754 3633 8750
TIME...MOT...LOC 0037Z 277DEG 25KT 3625 8738

07

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 7:03 PM CDTSpecial Weather StatementOHXCheatham42 min
Jun 29, 7:16 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson44 min
Jun 29, 7:27 PM CDTSevere Thunderstorm WarningOHXLawrence, Wayne33 min
Jun 29, 7:38 PM CDTSpecial Weather StatementOHXCheatham, Dickson52 min
Jun 29, 8:02 PM CDTSpecial Weather StatementOHXDavidson43 min
Jun 29, 8:12 PM CDTSpecial Weather StatementOHXDavidson, Wilson48 min
Jun 29, 8:31 PM CDTSevere Thunderstorm WarningOHXDickson29 min
Jun 29, 8:33 PM CDTSpecial Weather StatementOHXSumner42 min
Jun 29, 9:35 PM CDTFlash Flood WarningOHXFentress, Overton3 hr
Jun 29, 9:56 PM CDTAreal Flood AdvisoryOHXHickman, Humphreys, Perry3 hr
Jun 29, 10:39 PM CDTSpecial Weather StatementOHXLewis51 min
Jun 29, 11:06 PM CDTFlash Flood WarningOHXHickman, Humphreys, Perry3 hr
Jun 29, 11:31 PM CDTSpecial Weather StatementOHXHumphreys29 min
Jun 30, 12:46 AM CDTSpecial Weather StatementOHXLawrence, Wayne59 min
Jun 30, 1:33 AM CDTSpecial Weather StatementOHXCumberland, White57 min
Jun 30, 12:04 PM CDTSpecial Weather StatementOHXWhite26 min
Jun 30, 12:26 PM CDTSevere Thunderstorm WarningOHXJackson34 min
Jun 30, 12:47 PM CDTSevere Thunderstorm WarningOHXClay, Pickett28 min
Jun 30, 12:53 PM CDTSpecial Weather StatementOHXSmith37 min
Jun 30, 1:18 PM CDTSpecial Weather StatementOHXPickett42 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.